# SDR WVER2019030492081

- Difficulty date: February 20, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 37,150 hours, 29,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Part time: 37,150 hours, 29,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CIRCUMFERENTIAL JOINT IS CORRODED BETWEEN STGR 25R AND 23R.
